# SDR SWAA2024071690377

- Difficulty date: May 27, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ORSS 271 DEFLECTION CONTROL RIB AREA AT RT WING 2024-345585<[01] REPLACED SUPPORT ANGLE (FITTING) LOCATED ORSS 271 DEFLECTION CONTROL RIB AREA AT RT WING (1 E/A) IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 DWG 115A2930 SHEET 8 REV-.;[02] REPLACED SUPPORT ANGLE (FITTING) LOCATED ORSS 271 DEFLECTION CONTROL RIB AREA AT RT WING (1 E/A) IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 DWG 115A2930 SHEET 8 REV-.
